Follow
Rabha El-Ashwah
Rabha El-Ashwah
Ass.Prof. Pure Mathematics,Faculty of Science, Damietta University, Egypt
Verified email at du.edu.eg - Homepage
Title
Cited by
Cited by
Year
Some subclasses of close-to-convex functions
EAR Md, DK Thomas
Journal of the Ramanujan Mathematical Society 2 (1), 85-100, 1987
811987
Fekete-Szegö inequalities for quasi-subordination functions classes of complex order
R El-Ashwah, S Kanas
Kyungpook Mathematical Journal 55 (3), 679-688, 2015
362015
A note on certain meromorphic p-valent functions
RM El-Ashwah
Applied mathematics letters 22 (11), 1756-1759, 2009
362009
Some properties of new integral operator.
RM El-Ashwah, MK Aouf
Acta Universitatis Apulensis. Mathematics-Informatics 24, 51-61, 2010
342010
Some inequalities for certain p-valent functions involving extended multiplier transformations
MK Aouf, RM El-Ashwah, SM El-Deeb
Proc. Pakistan Acad. Sci 46 (4), 217-221, 2009
322009
Differential subordination and superordination for certain subclasses of p-valent functions
RM El-Ashwah, MK Aouf
Mathematical and computer modelling 51 (5-6), 349-360, 2010
302010
Hadamard product of certain meromorphic starlike and convex functions
RM El-Ashwah, MK Aouf
Computers & Mathematics with Applications 57 (7), 1102-1106, 2009
282009
Subclasses of bi-univalent functions defined by convolution
RM El-Ashwah
Journal of the Egyptian Mathematical Society 22 (3), 348-351, 2014
252014
Convolution properties for subclasses of meromorphic univalent functions of complex order
T Bulboacǎ, MK Aouf, RM El-Ashwah
Filomat 26 (1), 153-163, 2012
242012
Some condition on a Poisson distribution series to be in subclasses of univalent functions
RM El-Ashwah, WY Kota
Acta Univ. Apulensis Math. Inform 51, 89-103, 2017
222017
A certain subclass of multivalent functions involving higher-order derivatives
HM Srivastava, RM El-Ashwah, N Breaz
Filomat 30 (1), 113-124, 2016
212016
New subclasses of biunivalent functions involving Dziok-Srivastava operator
MK Aouf, RM El-Ashwah, AM Abd-Eltawab
International Scholarly Research Notices 2013, 2013
212013
Sandwich theorems for p-valent functions defined by a certain integral operator
MK Aouf, AO Mostafa, R El-Ashwah
Mathematical and computer modelling 53 (9-10), 1647-1653, 2011
212011
Inclusion and neighborhood properties of some analytic p-valent functions
RM El-Ashwah, MK Aouf
General Math 18, 173-184, 2010
162010
Properties of certain class of p-valent meromorphic functions associated with new integral operator
RM El-Ashwah
Acta Universitatis Apulensis 29, 255-264, 2012
142012
Some inclusion relationships associated with a certain class of integral operators
HM Srivastava, MK Aouf, RM El-Ashwah
Asian-European Journal of Mathematics 3 (04), 667-684, 2010
142010
Starlike and convexity properties for-valent hypergeometric functions.
RM El-Ashwah, MK Aouf, AO Moustafa
Acta Mathematica Universitatis Comenianae. New Series 79 (1), 55-64, 2010
142010
Certain classes of univalent functions with negative coefficients and -starlike with respect to certain points
MK Aouf, RM El-Ashwah, SM El-Deeb
Matematički vesnik 62 (241), 215-226, 2010
132010
Some properties of certain classes of meromorphically p-valent functions involving extended multiplier transformations
RM El-Ashwah, MK Aouf
Computers & Mathematics with Applications 59 (6), 2111-2120, 2010
122010
Certain subclasses of uniformly starlike and convex functions defined by convolution.
MK Aouf, RM El-Ashwah, SM El-Deeb
Acta Mathematica Academiae Paedagogicae Nyí regyháziensis. New Series …, 2009
122009
The system can't perform the operation now. Try again later.
Articles 1–20